Publication
Title
Spectral decomposition of optimal asset-liability management
Author
Abstract
Language
English
Source (journal)
Journal of economic dynamics and control. - Amsterdam
Publication
Amsterdam : 2009
ISSN
0165-1889
Volume/pages
33:3(2009), p. 710-724
ISI
000264080800013
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification Error report